Title: A conjecture of besse on harmonic manifolds
Authors: Vanhecke, Lieven # ×
Issue Date: 1981
Publisher: Springer verlag
Series Title: Mathematische zeitschrift vol:178 issue:4 pages:555-557
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science